# SDR UPS04842449

- Difficulty date: May 13, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 MAIN CABIN FS AT 995 SEAT TRACK "E" HAS CORROSION BETWEEN LUGS.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS. CUT SEAT TRACK EO DC8-5320-5167C DWG DC8-53B-003. LOCATED, DRILL AND DEBURRED SEAT TRACK PLUS 2 SPLICE FITTING SEAT TRACK. ALODINED AND PRIMED SEAT TRACK. INSTALLED SEAT TRACK PLUS 2 SPLICE FITTING IAW DC8 SRM 51-3-0 AND 51-3-1.
